# SDR CALA2021072301168

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 100,487 hours, 17,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R M33404 EMERGENCY POWER SUPPLY FOUND MALFUNCTION - ORIGIN ATED BY EMP V905495 ON HAECO NR 9445924, SPEC NO.B777-33-3-7031. PERFORMD BY EMP V907737, M33404 EMERGENCY POWER SUPPLY REPLACED AND OPERATIONAL TEST CARRIED OUT FOUND NORMAL AS PER AMM 33-51-0 6-960-803 REV 92.
